Cardiovascular Alterations Sudden Death of Essay

Excerpt from Essay :

Therefore, it is very crucial for all the nurses examining the athletes to carefully differentiate the murmurs of the behaviors of athletes and recommend if it is safe for them to continue sports behaviour.

Discussion 2: Anaphylactic Shock

Anaphylaxis shock is a very dangerous and life threatening allergy reaction that needs right, quick and aggressive treatment on time. Due to lack of recognition, the exact evidence of this condition is difficult to know. There are also no laboratory markers or any particular tests that can be used in the emergency to diagnose this situation.

According to the Canadian Pediatric Surveillance Program it is "a severe allergic reaction to any stimulus, having sudden onset and generally lasting less than 24 hours, involving one or more body systems and producing one or more symptoms such as hives, flushing, itching, angioedema, stridor, wheezing, shortness of breath, vomiting, diarrhea or shock" (Simons, Chad and Gold, 2002, p.109).

Age and genetics are the two factors that have affect on the treatment of the patient. If a child suffering from multisystem physiologic progression like breathing problem, skin rash, hives, flushing or swelling of lips, is brought to the emergency, then he should be immediately given epinephrine without waiting for the reaction to get severe. Epinephrine using auto-injector is the most effective emergency treatment for anaphylaxis attack. Blood pressure should also be measured after every few minutes. In addition, an ambulance should be called and child should be taken immediately to the hospital. The parents should also be informed and called to the hospital.

It is important to find out from parents; which medications were given to the child and if anaphylaxis attack is in the family history of the child. The next step at the hospital should be performing child CPR. The child can sit but should not be allowed to stand or walk. She should be covered with blanket and continuously monitored as there are chances of another attack in 24 hours.

In order to prevent anaphylaxis attack in future, the parents should be made aware of the allergens that can repeat the situation again. The parents can also be suggested to place Epinephrine in the school of the child in order to handle any such situation in future.

References

Bille, K., Figueiras, D., Schamasch, P., Kappenberger, L., Brenner, J., Meijboom, J and Meijboom J. (2006). 'Sudden cardiac death in athletes: the Lausanne Recommendations'.

Eur Journal Cardiovascular Rehabilitation. 2006 Dec; 13(6):859-75.

Maron, B.(2003). Sudden death in young athletes. N Engl J. Med. 2003;349: 1064 -- 75

Simons FER, Chad, ZH and Gold M. (2002). Real-time reporting of anaphylaxis in infants,

children and adolescents by physicians…

Sources Used in Document:

References

Bille, K., Figueiras, D., Schamasch, P., Kappenberger, L., Brenner, J., Meijboom, J and Meijboom J. (2006). 'Sudden cardiac death in athletes: the Lausanne Recommendations'.

Eur Journal Cardiovascular Rehabilitation. 2006 Dec; 13(6):859-75.

Maron, B.(2003). Sudden death in young athletes. N Engl J. Med. 2003;349: 1064 -- 75

Simons FER, Chad, ZH and Gold M. (2002). Real-time reporting of anaphylaxis in infants,

Cite This Essay:

"Cardiovascular Alterations Sudden Death Of" (2013, June 29) Retrieved May 24, 2020, from
https://www.paperdue.com/essay/cardiovascular-alterations-sudden-death-98168

"Cardiovascular Alterations Sudden Death Of" 29 June 2013. Web.24 May. 2020. <
https://www.paperdue.com/essay/cardiovascular-alterations-sudden-death-98168>

"Cardiovascular Alterations Sudden Death Of", 29 June 2013, Accessed.24 May. 2020,
https://www.paperdue.com/essay/cardiovascular-alterations-sudden-death-98168

Advertisements